MAUDE Adverse Event Report: CORDIS US CORP. MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot f2603704 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, three 6f¿12f mynx control venous vascular closure devices (vcds) were associated with cellulitis, swelling, redness, and painful groins after femoral vein closure.Once each mynx device was deployed, pressure was held for 2 minutes to achieve hemostasis.There was a reported patient injury of cellulitis, swelling, redness, and painful groins after femoral vein closure.Three mynx venous vcds were used on the patient, and all were used at the right femoral vein.Sterile technique was followed.The patient did not receive prophylactic antibiotics prior to the procedure.The patient was under general anesthesia, and the procedure was performed as outpatient.The access site was cleaned with chloraprep prior to deployment of the mynx control venous vcds through the sheaths.After hemostasis was achieved, wet 4x4 gauze was used to clean the groin, and a small 4x4 dressing with tegaderm was placed over the site.No damage was found on the device or device packaging prior to opening.The device was stored and prepped in accordance with the instructions for use (ifu).The deployer was in training with the mynx device.A 7f, 8f, and 9f non-cordis sheath was used.Femoral artery suitability, including the insertion angle of the vascular sheath introducer, was verified on venography.The vessel diameter was verified to be greater than or equal to 5 mm.The ultrasound report stated there was no clot in the arterial or venous system.The patient had three successful mynx closures, did well in recovery, and was discharged on time.The groins were tender at the site with no visible abnormalities.The physician treated the patient at the hospital for cellulitis in the right thigh, not in the access area.The patient is taking antibiotics for 10 days to treat cellulitis on the right thigh.The device will not be returned for evaluation.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25369157
Report Number3004939290-2026-00664
Device Sequence Number10556592
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280209(10)F2603704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2603704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale